# SDR USAASB08075

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

PIT FLT 1991 ENROUTE PHL TO ORD.  ON GEAR RETRACTION THE NOSE GEAR RED LIGHT ILLUMINATED.  THE FLIGHT DIVERTED TO PIT.  DURING APPROACH, UPON GEAR EXTENSION, THERE WAS INITIALLY A 3 GREEN, DOWN AND LOCKED INDICATION.  A FEW MOMENTS LATER, THE NOSE GEAR GREEN INDICATION EXTINGUISHED, AND THE GEAR HORN SOUNDED.  HOWEVER, THE RED GEAR INDICATION DID NOT ILLUMINATE.  THE FLIGHT DID A FLY BY OF THE TOWER AND AFTERWARDS PROCEEDED TO LAND WITHOUT FURTHER INCIDENT.  MX REPLACED PRINTED CIRCUIT CARDS M983 AND M1214.  PERFORMED SEVERAL GEAR SWINGS.  OPS CHECK NORMAL.
